Open Access
2014 Error Bound for Conic Inequality in Hilbert Spaces
Jiangxing Zhu, Qinghai He, Jinchuan Lin
Abstr. Appl. Anal. 2014(SI71): 1-7 (2014). DOI: 10.1155/2014/785213


We consider error bound issue for conic inequalities in Hilbert spaces. In terms of proximal subdifferentials of vector-valued functions, we provide sufficient conditions for the existence of a local error bound for a conic inequality. In the Hilbert space case, our result improves and extends some existing results on local error bounds.


Download Citation

Jiangxing Zhu. Qinghai He. Jinchuan Lin. "Error Bound for Conic Inequality in Hilbert Spaces." Abstr. Appl. Anal. 2014 (SI71) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023066
MathSciNet: MR3198248
Digital Object Identifier: 10.1155/2014/785213

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI71 • 2014
Back to Top